# SDR SWAA2020050436453

- Difficulty date: April 7, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231XF UPPER SURFACE HAS FIBER DAMAGE ALONG LENGTH OF PANEL / FABRICATED NEW FLOORBOARD 231 XF IAW B737 SRM 53-00-50-2R-0 PAR (4A) TABLE 204; PAR 53(1) A-H & BAC5085 PG. 21-22 & BOEING DWG# 144A5810-I.D. 0007
